# SDR USAA920080990

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 55,972 hours, 34,515 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - CRACKED FUSELAGE SKIN, BS 727D, S24L.  REPAIRED FUSELAGE SKIN, BS 727D, S24L IAW B737 SRM 53-00-01 REPAIR 31 AND USAIRWAYS TYPICAL REPAIR 53-33.
